# SDR CA140225016

- Difficulty date: February 22, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 40,538 hours
- Engine: Pwa PW120
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50068571
- Condition: Seized
- Location: Nr 4
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ATR LANDED WITH NR 4 BRAKE SEIZED, CAUSING A TIRE BLOWOUT.  POSSIBLE WATER CONTAMINATION SUSPECTED, FROZEN.  PARTS REPLACED WITHOUT INCIDENT, NO FURTHER DAMAGE, NO INJURIES.
